MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; IMPLANTABLE DEVICE
Model Number N141
Medical Device Problem Codes Premature Discharge of Battery (1057); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker showed a decrease in the estimated battery longevity and declared elective replacement indicator (eri), despite previously indicating 8 months of remaining life.Technical services (ts) were consulted and confirmed that eri was triggered by a charge time of 16 seconds.Additionally, a gradual increase in power consumption over the past few years was also confirmed.Ts recommended replacing the device within 90 days or sooner due to concerns about the long charge time.The device remains implanted and in service, with no reported adverse effects on the patient.
 
Additional Manufacturer Narrative
Additional information received indicated that the device was replaced on november 26, 2024.It was not stated whether the product would be returned.
 
Event or Problem Description
It was reported that this pacemaker showed a decrease in the estimated battery longevity and declared elective replacement indicator (eri), despite previously indicating 8 months of remaining life.Technical services (ts) were consulted and confirmed that eri was triggered by a charge time of 16 seconds.Additionally, a gradual increase in power consumption over the past few years was also confirmed.Ts recommended replacing the device within 90 days or sooner due to concerns about the long charge time.The device remains implanted and in service, with no reported adverse effects on the patient.Additional information received indicated that the device was replaced on november 26, 2024.It was not stated whether the product would be returned.

Brand Name
ENERGEN CRT-D
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20325619
Report Number2124215-2024-60672
Device Sequence Number15361194
Product Code LWP
UDI-Device Identifier00802526480966
UDI-Public00802526480966
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2015
Device Model NumberN141
Device Catalogue NumberN141
Device Lot Number109412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date02/24/2025
Date Device Manufactured06/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale